School of Mathematics and Statistics

  • Room: 202
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Microlocal analysis
  • Partial Differential Equations
  • Differential geometry

Research Groups

Recent Publications

  • J. Gell-Redman, M Ingremeau. Equidistribution of phase shifts in obstacle scattering. Communications in Partial Differential Equations, 1-19, 2019. doi: 10.1080/03605302.2018.1499778.

  • Pierre Albin, J. Gell-Redman. The Index of Dirac Operators on Incomplete Edge Spaces. Symmetry Integrability and Geometry-Methods And Applications, 12, 2016. doi: 10.3842/SIGMA.2016.089.

  • J. Gell-Redman, N Haber, A Vasy. The Feynman Propagator on Perturbations of Minkowski Space. Communications in Mathematical Physics, 342, 333-384, 2016. doi: 10.1007/s00220-015-2520-8.

  • J. Gell-Redman. Harmonic maps of conic surfaces with cone angles less than 2π. Communications in Analysis and Geometry, 23, 717-796, 2015. doi: 10.4310/CAG.2015.v23.n4.a2.

  • J. Gell-Redman, A Hassell, S Zelditch. Equidistribution of phase shifts in semiclassical potential scattering. Journal of the London Mathematical Society, 91, 159-179, 2015. doi: 10.1112/jlms/jdu068.

View all

Past MSc Students

Name Project title
Edmund Tiew Hong LAU


  • Pure Mathematics Seminar Coordinator
  • Pure Maths Seminar Co-Ordinator


  • UGS Committee